# SDR IXXA20241122001

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N233AZ
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 90,919 hours, 16,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR CUTOUT AFT LOWER CORNER IS CRACKED AT FASTENER HOLE IN BEAR STRAP
